# SDR TSAA0057021

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69466097
- Condition: Corroded
- Location: Ws 113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR FORWARD SIDE CORRODED AT WBL 90 FSS 113.  REPAIRED IAW 51-10-6.  AIRCRAFT RETURNED TO SERVICE.  (M)
